Jump to content
Acne.org

hello5

Veteran Member
  • Total Reviews

    0
  • Content Count

    73
  • Joined

  • Last visited

Community Reputation

0 Neutral

About hello5

  • Rank
    Junior Member

Profile Information

  • Location
    Ireland
  1. hello5

    (ultra) low dose accutane

    Well done grind. Sent you a PM about this.
  2. Hi guys. Just a quick update. I have finished my treatment and I am acne free. This was basically what happened- May 08 - July 08 : 20mg, then 50mg, then 75mg (the derm bumped me up every few weeks). I had to stop because my liver enzymes were too high. September 08 : I restarted the treatment at the end of August and I lasted until the 3rd week of September. I self administered the treatment. I started at 20mg per day and gradually went up to 100mg ( ). I know, it was completely stupid, but I was desperate. I had to stop as it affected my mood badly. However, by September my outbreaks were becoming less frequent (although they were not completely gone, and sometimes they were pretty bad). I went on Minocin for about one week in October 08. Then I stopped. By November 08, my acne was on the way back. As I had already taken half my cumulative dose in the previous months, I decided to complete my course of Roaccutane. I worked out how much 'tane I needed to take to reach the cumulative dose. I then took 20mg per day every day for 6 months (from November 08 to April 09). I don't know if it was because I was in the second half of overall dosage, or because I was only taking 20mg, but I RARELY got pimples during this time. As soon as I stopped in April, my skin turned perfect for a few weeks. Now, my face is normal. I get pimples occasionally, but nothing major. 95% of the time, my skin is clear. My back had acne throughout the 'tane course, but it cleared up after I stopped taking the drug. It has been a long 15 months, but I finally have normal skin!! So please, anyone on tane, don't despair, there is light at the end of the tunnel.
  3. hello5

    Dosage

    ok thanks, I was wondering because I am starting low dose today. I'm doing 10mg for a few weeks, then bumping to 20mg and staying there for the whole course. Did a previous course of accutane and I broke out very badly on 50mg and 80mg. However, there is much much less acne on my face now, and there is not half as much visible just under the surface. This course is basically just to finish off what the first one did not (I had to stop it early). I'm hoping the combination of less acne plus lower dose will equal a much milder IB. By the way, is it ok to take 20mg every second day? ie 20 today, nothing tomorrow, 20 tues... I do not have 10mg tablets
  4. hello5

    Dosage

    bellatrix, do you still get an IB on 20mg?
  5. How long did it take to work?
  6. Does minocin control oil production? My face is relatively clear since I started taking it, and there is little oil on my face anymore. I thought it just worked on bacteria and not on the oil too. Can anyone confirm this?
  7. I have finished an accutane course early. I had to finish due to liver problems. I am starting minocin today. Is it ok to use a neostrata face wash? Or is there another cleanser I should be using? I only finished tane 4 weeks ago so I can't use anything too harsh. Would appreciate some help. Thanks.
  8. hello5

    Antibiotics Outbreak

    My derm told me its very very unlikely that antibiotics will give you an outbreak. Maybe one or two pimples that were just about to appear anyway. But it doesn't purge the skin like reinoids (differen, accutane etc) so there shouldn't be an outbreak.
  9. How long should I wait before taking mino? I might have to finsh a tane course early and revert to antibiotics, due to side effects. Can I start taking mino staright away or should I wait a while? Thanks!
  10. Ok so I'm still not clear. But My back has seen major improvements. My face is looking better except every 8 or 9 days, my forehead gets a few big red pimples. The breakouts are not that bad, but the pimples are always red and inflamed. Very very frustrating. I have approx 4 to 5 weeks left on the drug. I'm worried that I won't be clear by the end of the treatment.
  11. hello5

    Retin-A vs Accutane (IB)

    The IB is just acne thats under your skin anyway. If that is the only thing stopping you taking accutane, I would say just to take the tane and work through the IB. Accutane will probably clear you after a few months. But it is 100% guaranteed that if you have acne just under your skin, it will come out at some stage. Better to get it out while taking tane and on the way to clear skin!
  12. hello5

    When will I be back to normal?

    I had to come off the tane due to liver problems. It took about 5-8 days to lose the side effects! I'm so happy to hear a success story, congratulations on your clear skin!
  13. I think any sebum or acne left just underneath the surface (which hasnt fully formed yet) has to be pushed out. So as the skin falls off and creates a new layer, the underlying pimples also come out.
  14. I would say get a peel done, it might help get some acne out and lessen the IB for you.
  15. I was off the tane for 5 weeks. Is that long enough for all of the drug (10 weeks worth) to leave my system? Someone told me that I would have no accutane left in my system but I was always under the impression that it stayed in your body for two months? I was hoping to be able to resume treatment rather than restart?
×